Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 76, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 16, 2016, 6:23 PM EDT for Pocahontas County, Randolph County, Webster County, West Virginia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 6:23 PM EDT (22:23 UTC)
- Expired
- Jun 16, 2016, 7:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Pocahontas County, WV, Randolph County, WV, Webster County, WV
The radar
The Roanoke radar (KFCX), 150 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:51 PM EDT | TSTM WND GST 65 | Snowshoe, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:58 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
697
WUUS51 KRLX 162223
SVRRLX
WVC075-083-101-162315-
/O.NEW.KRLX.SV.W.0076.160616T2223Z-160616T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
623 PM EDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL POCAHONTAS COUNTY IN NORTHEASTERN WEST VIRGINIA...
SOUTHWESTERN RANDOLPH COUNTY IN NORTHEASTERN WEST VIRGINIA...
EASTERN WEBSTER COUNTY IN NORTHEASTERN WEST VIRGINIA...
* UNTIL 715 PM EDT
* AT 622 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF HOLLY RIVER STATE TO NEAR
ADDISON (WEBSTER SPRINGS) TO NEAR CAMDEN ON GAULEY...MOVING EAST AT
65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MARLINTON...CASS SCENIC RAILROAD...GREENBANK...SNOWSHOE...MINGO...
WANETA...FROST...VALLEY HEAD...MONTERVILLE...BOYER...SLATY FORK...
ARBOVALE...MINNEHAHA SPRINGS...EDRAY...BERGOO AND DUNMORE.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3839 7973 3836 7973 3835 7974 3836 7976
3834 7977 3831 7981 3827 7979 3825 7982
3824 7984 3819 7990 3819 7992 3815 7993
3828 8039 3863 8033 3853 7988 3843 7969
TIME...MOT...LOC 2222Z 283DEG 55KT 3862 8023 3845 8039 3840 8058
HAIL...<.75IN
WIND...70MPH
$$
251 follow-up statement
019
WWUS51 KRLX 162312
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
712 PM EDT THU JUN 16 2016
WVC075-083-101-162322-
/O.EXP.KRLX.SV.W.0076.000000T0000Z-160616T2315Z/
POCAHONTAS WV-RANDOLPH WV-WEBSTER WV-
712 PM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL POCAHONTAS...
SOUTHWESTERN RANDOLPH AND EASTERN WEBSTER COUNTIES WILL EXPIRE AT 715
PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH WEAKER STORMS STILL IN
THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN WEST VIRGINIA.
LAT...LON 3839 7973 3836 7973 3835 7974 3836 7976
3834 7977 3831 7981 3827 7979 3825 7982
3824 7984 3819 7990 3819 7992 3815 7993
3828 8039 3863 8033 3853 7988 3843 7969
TIME...MOT...LOC 2311Z 283DEG 55KT 3862 8023 3845 8039 3840 8058
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:02 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 16, 3:02 PM EDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Charleston WV 302 PM EDT THU JUN 16 2016 .SYNOPSIS... Strong compact mid level disturbance drops southeast through our vicinity tonight. Severe storms possible. Drier air Friday night through the weekend. && .NEAR TERM /THROUGH FRIDAY/... MESOSCALE UPDATE... Have updated the grids to reflect svr watch...specifically the wx grids to finesse the svr attributes. Otherwise...just some tweaks on timing of convective line with much of the forecast reasoning remaining the same from the morning update. Convective line beginning to ramp up in the vicinity of the front from CMH/ZZV/PHD right on schedule. This will continue to strengthen and speed up with the help of cold pool propagation potential. There remains uncertainty just how far to the W the line materializes...again with areas across NE KY to S WV/SW VA more entrenched in dry air. However...as mentioned in the update below...any storms that make it into that area have a svr potential. Key conceptional environmental ingredients continue to be advertised by the models for a bowing convective line with damaging winds. Rich theta e feed into the NE side of low pressure over the Upper OH Valley amidst relatively weak mid level storm relative flow compared to in the lower levels further exacerbates the threat. The actual ambient mid level flow will be increasing to 40-45 kts amid a good amount of mid level dry air ahead of the upper trof. DCAPE values further support this wind threat as well. We will look for genesis up around NE OH around 16z and evolving into mainly a linear feature as it races SE. Timing looks to be 18-19z for OH River and should be exiting the mountains by 22Z. There remains considerable uncertainty regarding just how far to the SW the convective line develops. There exists some capping over E KY and SW WV and the concern is the dry air will hinder development. Having said that any storms that do make it into these areas will be capable of damaging winds as well. Given the uncertainty though...have elected to trim back pops into the low chances as one heads SW of a line from Point Pleasant to Charleston to Beckley. As noted above the primary threat is by far damaging winds...however large hail remains a threat as well given steepening lapse rates. The tornado threat is low but a few spinups along the line cannot be ruled out. The flood threat remains low given the speed of the system but downpours are likely in any storms which could cause some urban issues. Temps today will make a run into the upper 80s and winds will be gusty absent any convection as well given efficient momentum transfer and a mixed layer up to H7. PREVIOUS DISCUSSION BELOW... Late tonight...flow will turn more northwesterly and weaken...as the low continues to sag south of the area. There will still be some lingering showers tonight as moisture and energy wrap around the low...but drier...and cooler air will gradually filter into the region for Friday. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... Excellent agreement and consistency among the models as ridging at the surface and aloft builds in behind the departing upper low and showers. The upper ridge axis will be far enough west to keep the really hot air off to the west. Thus...a tranquil period with dry weather and plenty of sunshine...with only slightly above normal temperatures...are expected for the weekend. && .LONG TERM /MONDAY THROUGH THURSDAY/... Models are consistent in driving a cold front across the area early next week in the continuing northwest flow aloft. However...while there are still timing differences among the models...all are slower but still quite progressive in bringing this front through during Tuesday. For Monday...still dry weather as high pressure shifts east of the area...but somewhat warmer and more humid Monday on southerly flow. Expect scattered showers and storms to accompany the front on Tuesday. Cooler and drier high pressure moves in for the remainder of the work week. No heat wave is seen in the near future. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... A strong to svr line of convection will race SE thru SE OH and into WV by 21Z. The threat for damaging winds remains the primary hazard...though large hail will be possible as well. Confidence on the SW extent of the line remains in question with low confidence on direct impact for KHTS/KCRW/KBKW such that VCTS was used in the TAF period for this aftn. Confidence high enough on direct impact for N terminals for inclusion of 1 to 2 hr IFR groups with strong but not svr gusts...at least until closer to impact with amendments. Winds will be gusty even outside of convection this aftn with a well mixed atmosphere. Gusty winds to 30 kts are possible outside of convection thru 22z. T Main line of convection should exit to the east of the higher terrain by 00Z...although widespread mvfr and local ifr conditions are expected to develop later tonight as the upper low drops down behind frontal passage. Gradual improvement on Friday back into VFR as low stratus sct out from N to S. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY... FORECAST CONFIDENCE...High across SE OH/N WV thru evening...low to medium S WV thru evening. ALTERNATE SCENARIOS: Timing of convection this aftn may vary an hour. Timing and development of mvfr/ifr conditions post convection tonight could vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H M HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H M M M L EKN CONSISTENCY H H H H H H L H H M M M PKB CONSISTENCY H H H M M H H H H H H M CKB CONSISTENCY H H H H H L H H H H M M AFTER 18Z FRIDAY... IFR possible in lingering showers Friday morning. && .HYDROLOGY... In the rounds of convection on Wednesday afternoon and Wednesday night...heaviest rains were mostly in the Big Sandy/Tug and Russell Forks and Twelvepole Creek drainages...some spilled over into the Guyandotte Basin. One gauge in southern Wayne County in the Cabwaylingo State Forest had 2.5 inches of rain. Another small maximum hit the Hts asos with 2.17 inches. Harts of Lincoln County had 2.4 inches. No significant flooding reported. A secondary rain maximum in past 24 hours was from southern Perry County Ohio east across Washington County into Pleasants County WV. The heaviest rains this afternoon and overnight tonight figured over northern and central West Virginia...or further northeast from the past 24 hour rainfall. So most of this area can handle a 1 to 2 inch downpour. Training appeared more likely further to the north through east...but we will monitor how the convective complex evolves today. If we get a break this morning...will try to reset the storm total rain on our 88D. Yet...at 08z showers still lingering over mountain counties. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JMV/30 NEAR TERM...30 SHORT TERM...JMV LONG TERM...JSH/JMV AVIATION...30
Hazardous weather outlook, Jun 16, 2:06 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 206 PM EDT THU JUN 16 2016 OHZ066-067-075-083>087-WVZ006>008-014-015-036-171815- PERRY-MORGAN-ATHENS-JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH- CABELL-MASON-JACKSON WV-PUTNAM-KANAWHA-FAYETTE- 206 PM EDT THU JUN 16 2016 ...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WITH DAMAGING WINDS THE PRIMARY THREAT. IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-VAZ003-004-WVZ005-013-024>026-033>035-171815- GREENUP-CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN- MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- 206 PM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WITH DAMAGING WINDS THE PRIMARY THREAT. IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ076-WVZ009>011-016>020-027>032-037>040-046-047-171815- WASHINGTON-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 206 PM EDT THU JUN 16 2016 ...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...WITH WIDESPREAD DAMAGING WINDS THE PRIMARY THREAT. IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 16, 5:28 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
528 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND GST BRIDGEPORT 39.29N 80.26W
06/16/2016 E60 MPH HARRISON WV TRAINED SPOTTER
TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER RLX1601004
MACLocal storm report, Jun 16, 5:33 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
533 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 7 S DANVILLE 37.98N 81.83W
06/16/2016 E1.75 INCH BOONE WV TRAINED SPOTTER
SOME VEHICLE DAMAGE OBSERVED FROM GOLFBALL SIZE HAIL.
TIME EST FROM RADAR
&&
EVENT NUMBER RLX1601005
MACLocal storm report, Jun 16, 5:45 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
545 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL ROBERTSBURG 38.66N 81.95W
06/16/2016 E1.00 INCH PUTNAM WV BROADCAST MEDIA
&&
EVENT NUMBER RLX1601006
MACLocal storm report, Jun 16, 5:50 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
550 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND GST BUCKHANNON 38.99N 80.23W
06/16/2016 E60 MPH UPSHUR WV PUBLIC
CALLER REPORTED STRONG WINDS IN TOWN GUSTING BETWEEN 50
TO 60 MPH
&&
EVENT NUMBER RLX1601007
MACLocal storm report, Jun 16, 5:54 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
554 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG CLARKSBURG 39.28N 80.33W
06/16/2016 HARRISON WV 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN IN THE CLARKSBURG
AREA
&&
EVENT NUMBER RLX1601008
MACLocal storm report, Jun 16, 5:58 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
558 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 4 SSE BALD KNOB 37.82N 81.61W
06/16/2016 E1.00 INCH BOONE WV PUBLIC
&&
EVENT NUMBER RLX1601009
MACThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:29 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 19 min |
| Jun 15, 10:40 PM EDT | Special Weather Statement | RLX | Mason | 65 min |
| Jun 16, 12:01 AM EDT | Special Weather Statement | RLX | Doddridge, Tyler | 59 min |
| Jun 16, 12:13 AM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 47 min |
| Jun 16, 3:51 PM EDT | Special Weather Statement | RLX | Pleasants, Wood | 39 min |
| Jun 16, 4:01 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 29 min |
| Jun 16, 4:12 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane | 33 min |
| Jun 16, 4:31 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Mason, Putnam | 29 min |
| Jun 16, 4:38 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Lewis, Ritchie | 37 min |
| Jun 16, 4:40 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Roane, Wirt | 35 min |
| Jun 16, 4:56 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Upshur | 49 min |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | RLX | Gilmer, Lewis, Ritchie | 27 min |
| Jun 16, 5:41 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Raleigh, Wyoming | 34 min |
| Jun 16, 5:45 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Lewis, Randolph, Upshur | 45 min |
| Jun 16, 5:54 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 21 min |
| Jun 16, 6:05 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Nicholas, Webster | 40 min |
| Jun 16, 6:07 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 37 min |
| Jun 16, 6:09 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 36 min |
| Jun 16, 6:52 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Pocahontas, Webster | 53 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.